Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any legal recourse? Joanna27

Posted by sageblue on July 20, 2004, at 21:38:44

In reply to Any legal recourse?, posted by Joanna27 on July 20, 2004, at 21:05:11

hey joanna,

i'm sorry about the withdrawal. honestly, i had a similar experience withdrawing from serzone after 3 years -- much panic, a physical sense of it that i had never had before, and symptoms of involuntary muscle jerks, etc. plus major insomnia.

it took maybe 2 weeks for the thing to subside, but if felt much longer.

if i had it all to do over again, i would take a benzo for the worst of the times and just try to get a lot of sleep. it takes a lot for your body to rewire itself.

as to the legal proceedings, i'm not sure -- but i don't expect the lawsuits to be successful. these medications are not addictive in the traditional manner, and because people already are taking them in order to function better -- due to GAD, OCD, depression, etc. -- it's hard to prove that our difficulties when we come off the meds are due to the meds and not the original illness.

good luck,

sageblue :D


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sageblue thread:368407
URL: http://www.dr-bob.org/babble/20040719/msgs/368417.html